# SDR SWAA2024022044355

- Difficulty date: January 24, 2024
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N8564Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 42545
- Aircraft time: 19,478 hours, 9,895 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: UNKNOWN
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT CREATED TO CAPTURE RII ITEMS ON EXTERNAL GROUND POWER RECEPTACLE DOOR SURROUND DOUBLER BENT AND CRACKED AT LOWER TAB [TTG8Q00QTQ6A]<[01] FABRICATED AND INSTALLED REPAIR IA B737-800 SRM 53-10-15-2R-4;[02] VERIFIED REPAIR PER REF.;[03] COMPLIED WITH C/W EA24-153-00280 (EA EA-GENERAL)
